• Size

    4.00 oz

    Description

    Other Information: Each 5 mL (1 tsp) contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Ages 2-11. Acetaminophen. Pain reliever-fever reducer. See new warning. Ibuprofen free. Alcohol free. Aspirin free. Heritage of care. History of relief. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years. Important: Please see dosing chart or ask a doctor for your child's correct dose.

    Identifier

    00300450296047

    SKU/UPC

    30045029604

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    4.00 oz

    Description

    Other Information: Each 5 ml Contains: sodium 3 mg. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Dosing cup provided. Misc: 4+. Cough suppressant. Expectorant. Nasal decongestant. Dextromethorphan HBr 5 mg. Guaifenesin 100 mg. Phenylephrine HCl 2.5 mg. Stuffy nose. Cough. Chest congestion. Breaks up mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Dosing cup included. Each Dose of Very Berry-Flavored Children's Mucinex Multi-Symptom Cold Liquid: relieves stuffy nose; controls cough; relieves chest congestion; breaks up mucus. Questions or comments? 1-866-Mucinex (1-866-682-4639) or www.mucinex.com. Made in England.

    Identifier

    00363824010649

    SKU/UPC

    36382401064

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    4.00 oz

    Description

    Other Information: Each Teaspoon Contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date. Misc: Contains Ibuprofen, oral suspension (NSAID) 100 mg per 5 ml (teaspoon). Dye-free. Pain reliever/fever reducer. Lasts up to 8 hours. Alcohol free. Questions or comments? Call 1-877-895-3665: weekdays 8:00 am to 8:00 pm EST. www.motrin.com.

    Identifier

    00300450184047

    SKU/UPC

    30045018404

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    4 oz

    Description

    Other Information: Each Teaspoon Contains: sodium 3 mg. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for lot number and expiration date. Misc: Fruit flavored liquid for ages 2-11 years. Ibuprofen 100 mg. Fever reducer/pain reliever (NSAID) per 5 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Long Lasting: Up to 8 hours of fever reduction. Great Convenience: Long duration means fewer doses needed per day. For most recent product information, visit www.Advil.com. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional.

    Identifier

    00305730170307

    SKU/UPC

    30573017030

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    2.00 oz

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: For children. Acetaminophen oral suspension. Pain reliever-fever reducer. Infants. Ibuprofen free. Alcohol free. Aspirin free. 160 mg per g ml. Simple Measure: See label booklet for more information. Use only enclosed syringe. See new warning. Tylenol: heritage of care; history of relief. Snap this code or text TYBaby to 87715. Msg & data rates may apply. Text help for help. Text stop for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450186607

    SKU/UPC

    30045018660

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    0.50 oz

    Description

    Uses: Temporarily: Reduces fever; Relieves minor aches and pain due to the common cold, flu, sore throat, headaches and toothaches. For ages 6 mos. to 23 mos. Lasts up to 8 hours; Alcohol free No high fructose corn syrup; Gluten free Compare to Motrin® Infants' Drops active ingredient+

    Identifier

    00036800057487

    SKU/UPC

    3680005748

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    Other Information: Each 10 ml Contains: sodium 4 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: For ages 6 years & over. Antihistamine: Brompheniramine maleate. Nasal Decongestant: Phenylephrine HCl. Relieves: nasal congestion; runny nose; itchy, watery eyes; sneezing. Alcohol free. Quality guaranteed. Compare to Children's Dimetapp Cold & Allergy active ingredients (This product is not manufactured or distributed by Pfizer, distributor of Children's Dimetapp Cold & Allergy). Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. www.topcarebrand.com.

    Identifier

    00036800147782

    SKU/UPC

    3680014778

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    Topcare® children's ibuprofen temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. **This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of children's motrin® bubble gum flavor. For ages 2 to 11. Pain reliever/fever reducer (nsaid). Lasts up to 8 hours. Dosage cup included. Quality guaranteed. Alcohol & gluten free. Compare to children's motrin® grape flavor active ingredient**.

    Identifier

    00036800060982

    SKU/UPC

    3680006098

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    1.00 oz

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or carton tape imprinted safety seal bottle wrap imprinted safety seal and use with enclosed dosing device only is broken or missing. See bottom panel for lot number and expiration date. Misc: For Ages 6 mos to 23 mos. Dye-free. Contains ibuprofen oral suspension (NSAID). 50 mg per 1.25 ml. Lasts up to 8 hours. Non-staining. Use only with enclosed syringe. Questions or comments? Call 1-877-895-3665: weekdays 8:00 am to 8:00 pm EST. www.motrin.com.

    Identifier

    00300450198013

    SKU/UPC

    30045019801

    Manufacturer

    McNeil PPC

    Brand

    Motrin